MathSciNet Relay Station
MathSciNet bibliographic data
MR2141063 14E15 (32S25)
Plénat, Camille Résolution du problème des arcs de Nash pour les points doubles rationnels $D\sb n$. (French) [A solution to the Nash problem of arcs for rational double points $D\sb n$] C. R. Math. Acad. Sci. Paris 340 (2005), no. 10, 747–750.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement